My super boy dog is almost 13. He is my best friend and weighs 50lbs. He had 3 knee surgeries. Recently he hurt his left knee and I did want to put him through another surgery at his age., He was prescribed Galliprant due to his high liver enzymes, white blood count. Galliprant did wonders for my boy. Fast forward 3months, this time he re injured his right knee and it was swollen along w fluid. The other vet prescribed 100mg 8-12 hrs and 100 mg gabapentin in addition to his 60 mg Galliprant. I asked if this will be safe due to his liver issues, she said yes it’s fine. After just one dose he has been very very sick. Now she says it’s bc of his liver. He walks in fine to his vet office and that same day when he is given those meds he is not functioning. He had symptoms of overdose but his vet says it’s not bc of his meds. In hindsight should he have started w a lower dosage bc of his liver issues? Please help me understand. My dog is dying. Desperately seeking answers. Thank you.
My dog was prescribed tramadol, gabapentin and Galliprant?
Question posted by Mahjing1 on 31 Dec 2019
Last updated on 1 January 2020 by SweetLuck
I would take him off everything but his Galliprant and get him on the liver supplement Denamarin. You can get Denamarin on Amazon. It helped our dog with liver disease immensely.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.